# SDR DALA2015050803145

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 60,150 hours, 20,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE LT SIDE BS 600-620, LBL 24.   SEAT TRACK UPPER SURFACE CORRODED INSIDE CHANNEL. REPAIRED SEAT TRACK IAW 53-00-52-2R-1. REMOVED AND REINSTALLED FLOOR PANELS IAW AMM 53-01.
